# SDR USAA010651

- Difficulty date: June 12, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 43,098 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 100 INCH BY 2 INCH AREA, BS 986, AFT ENTRY DOOR TO AFT GALLEY SERVICE DOOR.  REMOVED AND REPLACED ENTIRE T-CAP PER TR 53-10-05A.  (M)
